# SDR DALA1011146301

- Difficulty date: May 25, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 87,252 hours, 11,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK FOUND CORROSION IN SKIN AT LT BS 1240 LBL106. REPAIRED IAW ERA480448-14AD SECTION I. SECTION II REQUIRES INSP PRIOR TO ACCUMULATION OF 20,000 TOTAL ACFT CYCLES OR 100,000 FLIGHT HOURS WHICHEVER COMES FIRST. THEREAFTER REPEAT INSP EVERY 8000 CYCLES.
